# SDR QXEA200701899

- Difficulty date: December 13, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 1,405 hours, 1,352 cycles
- Engine: Pwc PW150A
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 2246, ON LANDING ROLL OUT RECEIVED A PUSHER SYSTEM FAIL CAUTION. RAN THE CHECKLIST AND THE CAUTION STAYED ON.  MAINTENANCE COMPLIED WITH SL DH8-400-SL-31-31-005. LIGHT WENT OUT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
